I use to sleep real good taking 2 tylenol pm every night. But for the last 3 weeks I toss and turn for 2 or 3 hours before falling asleep. Do you think it is the tylenol? Thanks
Yes I used to take this as well. But it is not good for your liver. Try taking some otc sleep aids that don't have to have the acetaminophen. My psych has asked me to try melatonin. Can't say that I have bet have heard it works. I would try that next if that doesn't help then ask your doctor for help and let him/her know that you have tried the stuff above and it just is not working for you. I know that they may give you some sleep med like ambien but only for a short term. Unless you see a psych and then I have found out that they will give it to you for a longer term. I hope this has helped and get better soon.
Your body probably has gotten used of it so now it won't work. You can try Elavil, Trazadone or things like Ambien or Lunesta. They are all sleeping aides and the first two are also antidepressants so you get a double wammy if you need it. I would not keep trying the Tylenol PM as it has the Tylenol in it which is bad fo the liver in too frequent of usage. You don't want another problem on top of everything else. Hope these suggestions help. Good night, sleep tight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Why can't you take tylenol PM or other OTC sleep aids when you're detoxing from oxy's and temazapam?
Posted 29 Jun 2010 • 1 answer
Posted 11 Feb 2013 • 3 answers
Hip Replacement - I am one week post op from bilateral hip surgery. Numbness is on the site and down
Posted 24 Dec 2013 • 3 answers
Posted 11 Apr 2014 • 7 answers